# SDR SIMA990911

- Difficulty date: April 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375AE
- Make and model: Saab 340B
- Aircraft serial: 340B375
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 6500110
- Condition: Failed
- Location: Lavatory
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TYR - FLT 5372 - LAVATORY SMOKE WARNING LIGHT ILLUMINATED IN FLIGHT.  SMOKE WAS PRESENT IN LAVATORY.  DIVERTED TO TYR. MAINTENANCE INSPECTED AND FOUND A LAMP HOLDER ASSEMBLY BURNED.  DEACTIVATED LAVATORY LIGHTING SYSTEM AND OPENED MEL AGAINST LAVATORY LIGHTING AND LAVATORY.  ON 4-2-99, THE LAMP HOLDER WAS REPLACED AND OPERATIONAL CHECKED IAW AMM 32-21-20 AND WORK CARD NR 2252.  THE MEL ITEMS WERE RESTORED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
